# SDR TWRA9564

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, WARNING HORN SOUNDED.  AIRCRAFT RETURNED TO GATE.  ALL SYSTEMS CHECKED, NO DEFECTS FOUND.  (M)
